Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Cramps in leg, hands, head, trouble sleeping. Wrong blood circulation?

when i sit on the toilet for a certain period i get cramps in my legs,also when i am geting to sleep and i tuck my hands under my head as is my custom i get severe cramps in my hands, at the gym if i stretch in certain positions the cramps start, once i move they go.... if i happen to hit any part of my body i see an almost instant balck and blue spot... i am thinking that something is wrong with my blood circulation
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You seem to be not taking a good diet with all nutrients. I would advise you to take a diet rich in vitamins.
Eat lots of fresh fruits and salads.
You should take some multivitamins for the moment. You have two problems.
One is the cramps that you get and second is the recurrent development of bruises over body.
Take vitamin c tablets daily for bruises. Eat lots of citrus fruits like oranges.
For the cramps, you might need something like vitamin b 12 supplements.
I am sure improving your diet will solve both problems.

Dr Geetika Paul
Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor